# SDR AALA20121028005

- Difficulty date: October 28, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Aircraft time: 69,089 hours, 36,021 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER SIX CORRODED FROM STATIONS 214 TO 303.  INSTALLED SERVICEABLE SEAT TRACK NUMBER SIX FROM STATIONS 214 TO 303 AS PER AARD 51-00-05-1.
